# SDR DALA2021112907324

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,870 hours, 39,364 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 R4 DOOR ASSIST BOTTLE LOW PSI. CORRECTIVE ACTION: REMOVED & REPLACED R4 DOOR ASSIST RESERVOIR REF B757 AMM 52-11-30. (7636694)
